Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: "serious" help

  1. #1
    spc0843 is offline New Member
    Join Date
    Feb 2003
    Posts
    26

    "serious" help

    i used arimidex and nolvadex to stop gyno, well they really messed up my hormones seriously, and this was months ago, i can't recover, and local dr will not help, i am tried, very very jumpy, low sex drive and seeing an increase in tiny moles, i was feeling a bit better then washed my hair with nizoral and things are messed up again


    i need a good Dr , private? that can help me in the London area, can anyone help me locate one or direct me to one because i don't know how much more of this can take, i have no idea what is wrong with me

  2. #2
    Hitman's Avatar
    Hitman is offline Senior Member
    Join Date
    Jan 2002
    Location
    OZ via NZ
    Posts
    1,032
    For starters it sounds like the Dr. is a right cunt. Have you looked around the different medical clinics or was this Dr your regular one? you could also try a hormone replacement clinic and see what they say. It sounds like your desperate and quite depressed but try and stay positive and strong, you will get through this. What was your cycle like? diet, and any other factors you feel might help. Im sure some of the guys here can help more...........Hitman

  3. #3
    WiLLpOwEr's Avatar
    WiLLpOwEr is offline Member
    Join Date
    May 2003
    Location
    Living my life to the fullest!
    Posts
    553
    Are you sure you had real arimidex and nolvadex ? Wow that sucks a lot man.

    You are tired and very jumpy? Do you think that you can have a disease and not know it? Like maybe mono? Or some type of virus?

    The increase in tiny moles...I have never heard of this, unless you are exposed to the sun for too long.

    "I was feeling a bit better", why were you feeling better? Was it just straight rest? Or did you do something different?

    Give us more details and I think we can help you out better.

  4. #4
    spc0843 is offline New Member
    Join Date
    Feb 2003
    Posts
    26
    thanks for reply, i did notice that when i first tried Arimidex originally that the gyno got worse, and as soon ias i started nolvadex i got jumpy, however 6-oxo has worked in the past, i have tried three different Dr at the same place and they all say just wait. i did read somewhere that very high estrogen can cause increase in moles but my estrogen must be dangerously high but i don't know for certain as nobody(dr's) will help me, actually i have no idea whats wrong.


    Have you looked around the different medical clinics or was this Dr your regular one?

    its my regular, i was hoping maybe there is a private one, or maybe i need to look for a hormone replacement clinic


    What was your cycle like?

    i have not used anything in months now


    Do you think that you can have a disease and not know it?

    no this is certainly from nolvadex and arimidex


    The increase in tiny moles...I have never heard of this, unless you are exposed to the sun for too long?

    i have avioded the sun for a 3 months now


    I was feeling a bit better", why were you feeling better? Was it just straight rest? Or did you do something different?

    i was feeling better until i used nizoral, nizoral has some hormone affecting ingredients but normally a person would not get side effects, but in my situation i noticed my nippples went tender and i felt allot worse from only using nizoral, this really is rock bottom

  5. #5
    sin's Avatar
    sin
    sin is offline Senior Member
    Join Date
    Nov 2002
    Location
    here
    Posts
    1,085
    it sounds more like depression to me. did you have problems with depression before you started the steroids ? the mind is a very powerful controller of our moods and our physiology, hormones certainly play a role in mood, but i would think that after a short period of time the body would fix the hormone fluxes unless it was a really long cycle without hcg , etc.

  6. #6
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    what did the cycle look like bro? i dont care how long ago it was, i just want to know what you ran.
    how long were you on the nolva/arimidex ? and were you on both at the same time? if so, why? AND HOW LONG POST CYCLE?

    i tend to agree with sin, sounds like acute depression to me, but i dont think its from the nolva/ari. i think its stemming from your cycle in general. i know quite a few guys who get depressed coming off, me being one of them.
    there are a bunch of reasons for being depressed post cycle, and i'm not going to go into all of them here. lets see if we can narrow it down some, starting with what you ran, and for how long.......

    peace I4L

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •